| Model Number |
87435 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, there are some endotracheal tube's cuff that had observed blowing up when tested with pressure.Some cuff are uneven when filled up with air and there are some producing bubbles.There was no patient involvement.
Additional Manufacturer Narrative
D10 concomitant products: 87435 shiley oral nasal intermediate 3.5 (lot# 23e0157jzx); 87435 shiley oral nasal intermediate 3.5 (lot# 23e0157jzx); 87435 shiley oral nasal intermediate 3.5 (lot# 23e0157jzx); 87435 shiley oral nasal intermediate 3.5 (lot# 23e0157jzx); 87435 shiley oral nasal intermediate 3.5 (lot# 23e0157jzx) ,medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.